# SDR C2XA09IA006

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 22,393 hours, 21,018 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LANDING GEAR LEVER DISAGREE ON CLIMB OUT WITH THE NOSE GEAR DOWN. THE ACFT RETURNED TO ICT WHERE IT LANDED WITHOUT INCIDENT. MX REMOVED AND REPLACED THE NLG UPLOCK BOX PROXIMITY SWITCHES, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
